MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 4 15MM
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Insufficient Information (4580); Medical device site infection (4845)
Date of Event 08/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 02-010-01-0240 - logic femoral ps cem left sz 4 - 3870561.201-78-82 - collar fixation pin 2pk 40mm, quick release - 3874746.200-02-35 - three peg patella 35mm - 3882599.02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t - 3894761.No device return anticipated.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal filing that a male patient, who was initially implanted on (b)(6) 2015 on his left knee with an optetrak tka system, indicated the tka system had failed in (b)(6) 2016 and underwent revision surgery approximately 1 year 3 months post the initial implant procedure.They removed the implant and replaced it with another joint replacement system.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.
 
Event or Problem Description
Revision operative notes were provided.Indications: 1.Infected left total knee arthroplasty.2.Retained hardware (screw left femoral distal shaft).Preoperative and postoperative diagnosis: n/a.Operation: 1.Resection of left total knee arthroplasty, with placement of antibiotic-impregnated spacer.2.Removal of hardware, deep, left distal femur.Description of operation: there was gross purulence in the knee and significant synovitis.Multiple cultures were sent.The polyethylene was dissociated and the components were removed in the usual fashion without any significant associated bone loss.Cement was removed with a high-speed bur.The previous screw was located and removed.Additional ethibond along the track of an old acl reconstruction was also carefully removed with a bur.I also removed the old acl graft remnants from the anterior tibia.Checked everything fluoroscopically; it looked clean.Irrigated it thoroughly with saline clorpactin and plain saline.The patient was revised to a competitor¿s antibiotic spacer.The patient was transferred to the recovery room without complication.
 
Additional Manufacturer Narrative
Additional information: b5.Corrected information: h6: health effect-clinical code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, infection or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15179686
Report Number1038671-2022-00894
Device Sequence Number12317705
Product Code JWH
UDI-Device Identifier10885862001917
UDI-Public10885862001917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2018
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 4 15MM
Device Catalogue Number02-012-35-4015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer12/15/2022
09/26/2024
06/30/2025
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date01/11/2023
10/14/2024
07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale